Some remarks on almost radiality in function spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 49-58
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_2_a7,
author = {Dimov, Georgi and Tironi, Gino},
title = {Some remarks on almost radiality in function spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {49--58},
year = {1987},
volume = {28},
number = {2},
mrnumber = {0932739},
zbl = {0673.46013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a7/}
}
Dimov, Georgi; Tironi, Gino. Some remarks on almost radiality in function spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 49-58. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a7/